# SDR 9JLA2022090120106

- Difficulty date: May 4, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 6,888 hours, 4,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3608
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT A RIGHT WINDSHIELD HEAT FAULT CAS MESSAGE (WHITE) IS ILLUMINATED AFTER SYSTEM IS ACTIVATED. THIS AIRCRAFT WAS GROUNDED FOR AN EXTENDED PERIOD DUE TO PARTS AVAILABILITY. THE MAINTENANCE PROVIDER REMOVED AND REPLACED THE DEFECTIVE WINDSHIELD WITH NEW. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
